Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The use of the central limit theorem for interpolating in tables of probability distribution functions

Author: Gerard Salton
Journal: Math. Comp. 13 (1959), 213-216
MSC: Primary 65.00
MathSciNet review: 0105789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Harald Cramér, Mathematical Methods of Statistics, Princeton University Press, Princeton, 1951, p. 213-220. E. Rossow, Technische Universität, Berlin, private communication.
  • Ronald A. Fisher and Frank Yates, Statistical Tables for Biological, Agricultural and Medical Research, Oliver and Boyd, London, 1948. 3d ed. MR 0030288
  • Tables of the error function and of its first twenty derivatives, The Annals of the Computation Laboratory of Harvard University, vol. 23, Harvard University Press, Cambridge, Mass., 1952. By the Staff of the Computation Laboratory. MR 0044891
  • Harvard University, Computation Laboratory, Annals, v. 35: Tables of the Cumulative Binomial Distribution, Harvard University Press, Cambridge, Mass., 1955. Joseph Berkson, “A statistically precise and relatively simple method of estimating the bio-assay with quantal response, based on the logistic function,” Journal of the American Statistical Association, v. 48, No. 263, September, 1953.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society